Marc Arnaudon
Marc Arnaudon
Adresse e-mail validée de math.u-bordeaux.fr
Titre
Citée par
Citée par
Année
Harnack inequality and heat kernel estimates on manifolds with curvature unbounded below
M Arnaudon, A Thalmaier, FY Wang
Bulletin des sciences mathematiques 130 (3), 223-233, 2006
1142006
Riemannian medians and means with applications to radar signal processing
M Arnaudon, F Barbaresco, L Yang
IEEE Journal of Selected Topics in Signal Processing 7 (4), 595-604, 2013
1092013
Gradient estimates and Harnack inequalities on non-compact Riemannian manifolds
M Arnaudon, A Thalmaier, FY Wang
Stochastic processes and their applications 119 (10), 3653-3670, 2009
782009
Continuous-discrete extended Kalman filter on matrix Lie groups using concentrated Gaussian distributions
G Bourmaud, R Mégret, M Arnaudon, A Giremus
Journal of Mathematical Imaging and Vision 51 (1), 209-228, 2015
732015
Lagrangian Navier–Stokes diffusions on manifolds: variational principle and stability
M Arnaudon, AB Cruzeiro
Bulletin des Sciences Mathématiques 136 (8), 857-881, 2012
592012
Stochastic algorithms for computing means of probability measures
M Arnaudon, C Dombry, A Phan, L Yang
Stochastic Processes and their Applications 122 (4), 1437-1455, 2012
572012
Brownian motion with respect to a metric depending on time; definition, existence and applications to Ricci flow
M Arnaudon, KA Coulibaly, A Thalmaier
Comptes Rendus Mathematique 346 (13-14), 773-778, 2008
562008
Stochastic Euler-Poincaré reduction
M Arnaudon, X Chen, AB Cruzeiro
Journal of Mathematical Physics 55 (8), 081507, 2014
422014
Medians and means in Riemannian geometry: existence, uniqueness and computation
M Arnaudon, F Barbaresco, L Yang
Matrix Information Geometry, 169-197, 2013
412013
Horizontal Diffusion in C 1 Path Space
M Arnaudon, KA Coulibaly, A Thalmaier
Séminaire de Probabilités XLIII, 73-94, 2011
382011
Riemannian median, geometry of covariance matrices and radar target detection
L Yang, M Arnaudon, F Barbaresco
The 7th European Radar Conference, 415-418, 2010
382010
On approximating the Riemannian 1-center
M Arnaudon, F Nielsen
Computational Geometry 46 (1), 93-104, 2013
332013
Barycenters of measures transported by stochastic flows
M Arnaudon, XM Li
The Annals of probability 33 (4), 1509-1543, 2005
312005
Barycenters of measures transported by stochastic flows
M Arnaudon, XM Li
The Annals of probability 33 (4), 1509-1543, 2005
312005
Complete lifts of connections and stochastic Jacobi fields
M Arnaudon, A Thalmaier
Journal de mathématiques pures et appliquées 77 (3), 283-315, 1998
301998
Stability of stochastic differential equations in manifolds
M Arnaudon, A Thalmaier
Séminaire de Probabilités XXXII, 188-214, 1998
27*1998
Barycentres convexes et approximations des martingales continues dans les variétés
M Arnaudon
Séminaire de probabilités de Strasbourg 29, 70-85, 1995
271995
Means in complete manifolds: uniqueness and approximation
M Arnaudon, L Miclo
ESAIM: Probability and Statistics 18, 185-206, 2014
222014
Differentiable and analytic families of continuous martingales in manifolds with connection
M Arnaudon
Probability theory and related fields 108 (2), 219-257, 1997
201997
A probabilistic approach to the Yang–Mills heat equation
M Arnaudon, RO Bauer, A Thalmaier
Journal de mathématiques pures et appliquées 81 (2), 143-166, 2002
192002
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20